# SDR DALA2022102406840

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 28,957 hours, 11,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 727l-767
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2462025) DURING INSPECTION FOUND CORROSION ON RH SIDE PLATE UPPER AND LOWER SURFACE FROM STA 727L TO STA 767 AT AFT CARGO COMPARTMENT. RH SIDE PLATE UPPER AND LOWER SURFACE FROM STA 727L TO STA 767 AT AFT CARGO COMPARTMENT AT AFT CARGO COMPARTMENT WAS REPAIRED PER B 737-900ER SRM 53-00-53-2R REPAIR 5 PAR 4 STEP D TO H AND B 737-900ER S.R.M. 53-00-53-2R REPAIR 5.
